MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RMT261412
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that this lot met all pre-release specifications.
 
Event or Problem Description
It was reported that on (b)(6) 2010, the patient presented with an abdominal aortic aneurysm that was treated with gore® excluder® aaa endoprostheses.On (b)(6) 2019, an aneurysm of the left common iliac artery was identified.The aneurysm was treated with an extension of the previously implanted gore® excluder® trunk-ipsilateral leg endoprosthesis (rlt) on (b)(6) 2020.The patient tolerated the procedure.
 
Event or Problem Description
It was reported that on (b)(6) 2010, the patient presented with an abdominal aortic aneurysm that was treated with gore® excluder® aaa endoprostheses.It was stated that the patient had a 20 mm limb to seal in the left common iliac artery (cia) on the date of implant, where a smaller aneurysm was visible that did not require treatment.On (b)(6) 2019, it was realized that the cia aneurysm had slowly grown.It was decided to treat the cia aneurysm with an extension of the previously implanted gore® excluder® trunk-ipsilateral leg endoprosthesis (rmt) on (b)(6) 2020 to treat prevent further growth of the cia aneurysm and to prevent a type ib endoleak of the previously implanted rmt.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
Updated evaluation codes.Code 213 - the review of the manufacturing paperwork verified that this lot met all pre-release specifications.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9738063
Report Number2017233-2020-00108
Device Sequence Number18924218
Product Code MIH
UDI-Device Identifier00733132610624
UDI-Public00733132610624
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2011
Device Model NumberRMT261412
Device Catalogue NumberRMT261412
Device Lot Number7987547
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/21/2020
Supplement Report FDA Received Date04/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient Weight85